# SDR N6WA2022041801

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10101
- Aircraft time: 43,449 hours, 32,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Part number: CC670331516
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD AVIONICS BAY, SILL IS CRACKED BY FWD AND AFT DOOR LATCH POINTS. REMOVED AND REPLACED R/H FWD AVIONICS BAY, SILL IAW CRJ 700 SRM 51-42-13, 51-25-06, 51-25-01.
